Another high ...

acualung
By acualung Latest Reply 2009-11-28 11:23:02 -0600
Started 2009-11-23 07:25:18 -0600

Awoke with another high of 432. I'll kill it with some regular and move forward with the day.


6 replies

Germaine
Germaine 2009-11-28 11:23:02 -0600 Report

Sounds like you could benefit from lantus, a long acting insulin. Or the site you injected has hardened I was told by a diabetic educator, best to give short acting insulins in your glutes (butt)

and longer acting in your tummy area. it use to work for me, but now my personal issues are effecting my levels, too much stress with school.

hope you get better

rankearl
rankearl 2009-11-23 13:18:48 -0600 Report

hang in there mine goes up with pain regularly if im sick cold flu that is the first thing that happens my blood sugar goes up tomrrow wil be better hang in there hugs julie

sweething
sweething 2009-11-23 07:47:13 -0600 Report

Wow, that's high for a fasting! Did you oversnack before bed, drink too many beverages that are metabolized as sugar? I'd pick it apart if it was me, to make sure it wouldn't happen too often! Is this a trend?

Hinboyz3
Hinboyz3 2009-11-23 07:28:21 -0600 Report

That s all we can do, continue on do the best we can do thru the day and get a better reading later. Of course exercise eat the right way and we will be just fine. Keep us all informed on your progress.